Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Didáctica de Ciencias Experimentales >
DDCE - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/33395

Title: Modelización matemática del trenzado artesanal
Other Titles: Mathematical modelling of craft braid/braiding
Authors: Albanese, Veronica
Oliveras Contreras, María Luisa
Perales Palacios, Francisco Javier
Issue Date: 2012
Abstract: En este trabajo presentamos una modelización matemática de la realización del trenzado de origen artesanal con la intención de proporcionar a los profesores de matemáticas y a los maestros ideas y sugerencias para elaborar propuestas para el aula. Las ideas que desarrollamos se han generado durante una investigación etnográfca y etnomatemática de dos escenarios artesanales. Aquí resumimos los hallazgos más importantes del análisis etnomatemático que han consistido en la elaboración de un modelo matemático de la realización del trenzado que se basa en la utilización de los grafos y del lenguaje de la combinatoria.
We present a mathematical modeling of the realization of craft braiding with the intention of providing to mathematics teachers some ideas to develop proposals for the classroom. The ideas developed were generated during an ethnographical and ethnomathematical study of two craft scenarios. Were we summarize the main 􀂿ndings of the ethnomathematical analysis which consisted in a mathematical model of the realization of the braiding, based on the use of graphs and combinatorial language.
Sponsorship: Beca FPU (código de referencia AP2010- 0235) del Ministerio de Educación, Cultura y Deporte del Gobierno de España, concedida a la investigadora V. Albanese
Publisher: Sociedad Andaluza de Educación Matemática "Thales"
Keywords: Etnomatemáticas
Modelización matemática
Trenzado
URI: http://hdl.handle.net/10481/33395
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Albanese, V., Oliveras, M.L. y Perales, F.J.(2012). Modelización matemática del trenzado artesanal. Épsilon, Vol. 29(2), nº 81, 53-62.[http://hdl.handle.net/10481/33395]
Appears in Collections:DDCE - Artículos

Files in This Item:

File Description SizeFormat
Epsilon-2012.pdf209.21 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada